Post Cycle Depression??

  1. Advanced Member
    BigKrabbe's Avatar
    Stats
    6'1"  244 lbs.
    Join Date
    Jan 2008
    Age
    28
    Posts
    517
    Rep Power
    75992
    Level
    22
    Lv. Percent
    33.98%

    Post Cycle Depression??


    I finished a 6 week cycle of Test E in early January. I have never had depression, or been depressed at all but in the last month I have been pretty damn depressed. I'm feeling perfectly fine health and recovery wise, but I was just wondering if this is gonna last or go away.

  2. NutraPlanet Fanatic
    dsade's Avatar
    Join Date
    Mar 2003
    Age
    43
    Posts
    21,423
    Rep Power
    771853
    Level
    86
    Lv. Percent
    14.77%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting Authority

    What kind of PCT did you run?
    Evolutionary Muse - Inspire to Evolve
    BPS - Where Body meets Performance
    Flawless Skin Couture - We give you the tools to make you Flawless
  3. Advanced Member
    BigKrabbe's Avatar
    Stats
    6'1"  244 lbs.
    Join Date
    Jan 2008
    Age
    28
    Posts
    517
    Rep Power
    75992
    Level
    22
    Lv. Percent
    33.98%

    Clomid, Novedex XT, and Tribulus...do you think my depression is from juice?
    •   
       

  4. New Member
    PlayerTwo's Avatar
    Join Date
    Jan 2008
    Posts
    22
    Rep Power
    94
    Level
    4
    Lv. Percent
    42.13%

    Quote Originally Posted by BigKrabbe View Post
    Clomid, Novedex XT, and Tribulus...do you think my depression is from juice?
    personally coming off test is horrible for me
    not to mention the mood swings i get from clomid for pct.
  5. Senior Member
    nephilim666's Avatar
    Join Date
    Dec 2006
    Posts
    1,107
    Rep Power
    649
    Level
    25
    Lv. Percent
    57.46%
    Achievements Posting Pro

    clomid made so moody i felt like a girl. from personal xp i think clomid delays recovery if not makes it harder. tamox solo is perfect for pct along with test boosters and an AI. just my .2cents.
  6. NutraPlanet Fanatic
    dsade's Avatar
    Join Date
    Mar 2003
    Age
    43
    Posts
    21,423
    Rep Power
    771853
    Level
    86
    Lv. Percent
    14.77%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting Authority

    I made the mistake of using Clomid for post cycle therapy once. I think those prone to low-test depression should avoid clomid and go with Nolva or Torim.

    You might want to consider running some transdermal formestane to regain your "sense of self" and healthy feel/wellbeing.
    Evolutionary Muse - Inspire to Evolve
    BPS - Where Body meets Performance
    Flawless Skin Couture - We give you the tools to make you Flawless
  7. Senior Member
    datBtrue's Avatar
    Join Date
    Sep 2007
    Posts
    1,173
    Rep Power
    840
    Level
    29
    Lv. Percent
    56.87%
    Achievements Posting Pro

    Thumbs up


    Quote Originally Posted by BigKrabbe View Post
    Clomid, Novedex XT, and Tribulus...do you think my depression is from juice?
    Yes.

    Dr. Crisler said that even w/ a solid post-cycle therapy that for some unknown reason testosterone levels drop some around the end of the 3rd month post cycle and then begin to rebound in the 4th month post cycle.

    The point is that your hormones are likely in flux and that this can effect people differently. I have a brother who was in a similar situation as you and the depression (caused by hormonal swings at just about the same point in time as you) was lessened greatly by using DHEA.

    Hang in there and just understand that it is temporary. Try to do things that enhance your mood and stay away from emotional or negative thoughts & situations and you'll be okay.
  8. Banned
    pudzian2's Avatar
    Join Date
    Mar 2007
    Posts
    1,476
    Rep Power
    0
    Level
    28
    Lv. Percent
    85.7%
    Achievements Posting Pro

    Quote Originally Posted by datBtrue View Post
    Yes.

    Dr. Crisler said that even w/ a solid post-cycle therapy that for some unknown reason testosterone levels drop some around the end of the 3rd month post cycle and then begin to rebound in the 4th month post cycle.

    The point is that your hormones are likely in flux and that this can effect people differently. I have a brother who was in a similar situation as you and the depression (caused by hormonal swings at just about the same point in time as you) was lessened greatly by using DHEA.

    Hang in there and just understand that it is temporary. Try to do things that enhance your mood and stay away from emotional or negative thoughts & situations and you'll be okay.
    I was just considering using some DHEA to ease the emotional aspects of "steroid withdrawal" what dosage would you recommend? 50mg ED sound good?
  9. Senior Member
    datBtrue's Avatar
    Join Date
    Sep 2007
    Posts
    1,173
    Rep Power
    840
    Level
    29
    Lv. Percent
    56.87%
    Achievements Posting Pro

    Quote Originally Posted by pudzian2 View Post
    I was just considering using some DHEA to ease the emotional aspects of "steroid withdrawal" what dosage would you recommend? 50mg ED sound good?
    I think that 50mg ED would be a good. If you don't feel that it is at least a little helpful at that dose then it isn't likely to be of much help at high doses.
  10. Senior Member
    LilPsychotic's Avatar
    Join Date
    Jul 2007
    Age
    33
    Posts
    1,606
    Rep Power
    902
    Level
    29
    Lv. Percent
    90.36%
    Achievements Activity ProPosting Pro

    My post cycle depression gets worse under a lot of stress. I do some meditation to try to clear my mind.
  11. Banned
    pudzian2's Avatar
    Join Date
    Mar 2007
    Posts
    1,476
    Rep Power
    0
    Level
    28
    Lv. Percent
    85.7%
    Achievements Posting Pro

    Quote Originally Posted by LilPsychotic View Post
    My post cycle depression gets worse under a lot of stress. I do some meditation to try to clear my mind.
    yea I usually dont have a problem becuase I also do some relaxing stretches and meditation. BUT recently my life's been a ***** so its not helping...
  12. New Member
    hockeyroom28's Avatar
    Join Date
    Oct 2007
    Posts
    174
    Rep Power
    173
    Level
    11
    Lv. Percent
    94.41%

    I'd bet it was the Clomid. I took it after a M-Drol 3 week run and I felt depressed and ****ty the whole time. It was absolutely terrible.
  13. Banned
    pudzian2's Avatar
    Join Date
    Mar 2007
    Posts
    1,476
    Rep Power
    0
    Level
    28
    Lv. Percent
    85.7%
    Achievements Posting Pro

    Quote Originally Posted by hockeyroom28 View Post
    I'd bet it was the Clomid. I took it after a M-Drol 3 week run and I felt depressed and ****ty the whole time. It was absolutely terrible.
    M-drol and then clomid....man thats rough on the emotions.
  

  
 

Similar Forum Threads

  1. post cycle depression question??
    By dra05ke in forum Anabolics
    Replies: 14
    Last Post: 04-30-2008, 11:39 PM
  2. Post Cycle Depression
    By SrT4u2Nv in forum Anabolics
    Replies: 17
    Last Post: 07-17-2006, 01:53 PM
  3. post cycle problems
    By Sanosuke in forum Anabolics
    Replies: 11
    Last Post: 01-06-2003, 11:20 AM
  4. HELP! Post-Cycle Questions
    By Kay in forum Cycle Info
    Replies: 4
    Last Post: 12-05-2002, 05:29 PM
  5. Post cycle plan
    By hemotep in forum Anabolics
    Replies: 11
    Last Post: 11-26-2002, 07:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in